Journal of Nonlinear Mathematical Physics

Volume 17, Issue 1, March 2013, Pages 1 - 6

On Non-Commutative Integrable Burgers Equations

Authors
Metin Gürses
Department of Mathematics, Faculty of Sciences, Bilkent University, 06800 Ankara, Turkey
Atalay Karasu
Department of Physics, Faculty of Arts and Sciences, Middle East Technical University, 06531 Ankara, Turkey
Refik Turhan
Department of Engineering Physics, Ankara University, 06500 Ankara, Turkey
Received 1 August 2009, Accepted 16 September 2009, Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S1402925110000532How to use a DOI?
Keywords
Integrability, Burgers equation, non-commutativity, symmetries, recursion operators
Abstract

We construct the recursion operators for the non-commutative Burgers equations using their Lax operators. We investigate the existence of any integrable mixed version of left- and right-handed Burgers equations on higher symmetry grounds.

Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
17 - 1
Pages
1 - 6
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S1402925110000532How to use a DOI?
Copyright
© 2010 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Metin Gürses
AU  - Atalay Karasu
AU  - Refik Turhan
PY  - 2021
DA  - 2021/01
TI  - On Non-Commutative Integrable Burgers Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 6
VL  - 17
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S1402925110000532
DO  - https://doi.org/10.1142/S1402925110000532
ID  - Gürses2021
ER  -